# SDR UIEA2019082305262

- Difficulty date: August 23, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,623 hours, 17,017 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, RECEIVED EICAS ADVISORY "R FWD WINDOW". RAN QRH AND COMPLIED, MSG EXTINGUISHED.  PERFORMED WINDOW HEAT CONTROL UNIT BITE. NO FAULTS AND NO EICAS MESSAGES AT THIS TIME. PERFORMED BITE PER AMM 30-41-01-861-001. OPS CHECK TESTED OK.
